Alert archive / Tennessee / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 65, NWS Nashville, TN

May 26, 2016Cheatham County, Davidson County, Robertson County, Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at May 26, 2016, 4:06 PM CDT for Cheatham County, Davidson County, Robertson County, Tennessee. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 26, 2016, 4:06 PM CDT (21:06 UTC)
Expired
May 26, 2016, 4:30 PM CDT
In force
24 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Cheatham County, TN, Davidson County, TN, Robertson County, TN

The radar

The Nashville radar (KOHX), 33 km from the middle of the area, began a volume at 21:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 9.1 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2016-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 265 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2016-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 166 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
265 J/kg
Mixed-layer CIN
-140 J/kg
Mixed-layer LCL
1187 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
166 m²/s²
0-3 km storm-relative helicity
181 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted.

563 
WUUS54 KOHX 262106
SVROHX
TNC021-037-147-262130-
/O.NEW.KOHX.SV.W.0065.160526T2106Z-160526T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
406 PM CDT THU MAY 26 2016

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN ROBERTSON COUNTY IN MIDDLE TENNESSEE...
  NORTHWESTERN DAVIDSON COUNTY IN MIDDLE TENNESSEE...
  NORTHEASTERN CHEATHAM COUNTY IN MIDDLE TENNESSEE...

* UNTIL 430 PM CDT

* AT 406 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  COOPERTOWN... OR 7 MILES NORTHEAST OF ASHLAND CITY...MOVING
  NORTHEAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  SPRINGFIELD...MILLERSVILLE...GREENBRIER...COOPERTOWN...RIDGETOP...
  JOELTON AND PLEASANT VIEW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

IN ADDITION, CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH
THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3654 8699 3642 8676 3641 8675 3640 8675
      3639 8673 3626 8689 3632 8708
TIME...MOT...LOC 2106Z 214DEG 17KT 3634 8695 

HAIL...1.00IN
WIND...60MPH
 
$$

AL
2 follow-up statements
614 
WWUS54 KOHX 262119
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
419 PM CDT THU MAY 26 2016

TNC021-037-147-262130-
/O.CON.KOHX.SV.W.0065.000000T0000Z-160526T2130Z/
ROBERTSON TN-DAVIDSON TN-CHEATHAM TN-
419 PM CDT THU MAY 26 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR SOUTHWESTERN ROBERTSON...NORTHWESTERN DAVIDSON AND NORTHEASTERN
CHEATHAM COUNTIES...

AT 419 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
COOPERTOWN...OR 7 MILES SOUTH OF SPRINGFIELD...MOVING NORTHEAST AT
20 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD...MILLERSVILLE...GREENBRIER...COOPERTOWN...RIDGETOP...
JOELTON AND PLEASANT VIEW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3654 8699 3642 8676 3641 8675 3640 8675
      3639 8673 3626 8689 3632 8708
TIME...MOT...LOC 2119Z 214DEG 17KT 3639 8691 

HAIL...1.00IN
WIND...60MPH
 
$$

AL
330 
WWUS54 KOHX 262130
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
430 PM CDT THU MAY 26 2016

TNC021-037-147-262139-
/O.EXP.KOHX.SV.W.0065.000000T0000Z-160526T2130Z/
ROBERTSON TN-DAVIDSON TN-CHEATHAM TN-
430 PM CDT THU MAY 26 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN ROBERTSON...
NORTHWESTERN DAVIDSON AND NORTHEASTERN CHEATHAM COUNTIES WILL EXPIRE
AT 430 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER SMALL HAIL...
GUSTY WINDS AND HEAVY RAIN ARE STILL LIKELY WITH THIS THUNDERSTORM.

LAT...LON 3654 8699 3642 8676 3641 8675 3640 8675
      3639 8673 3626 8689 3632 8708
TIME...MOT...LOC 2127Z 214DEG 17KT 3639 8691 

$$

AL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 3:19 PM CDT, 47 minutes earlier.

Area forecast discussion, May 26, 3:19 PM CDT, 47 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
319 PM CDT THU MAY 26 2016

.DISCUSSION...

late afternoon...For the current afternoon period, will increase
pops across the north, per current convection. Outflow boundaries
indicated on radar across the far northern cwa. Boundaries will
likely serve as a trigger for additional late afternoon
development across the north.

Tonight and beyond, convection has continued today across much of
western KY today along a southward moving sfc trough. Upper ridge
axis is located just east of the eastern most portion of the
convection. favorable instability resides across Middle TN to
promote the development and continuation of scattered
thunderstorms across mainly northern and northwestern areas into
this evening. However, convective momentum will be the primary
driving factor. Thus, should see a dissipation in activity by
early to mid evening. Nevertheless, cape values are on the high
side and may have to watch for a few strong storms into early this
evening...mainly across northern and northwestern areas.
Additionally, pockets of heavy rainfall, where the stronger storms
reside, will be possible north of I-40.

On Friday, instabilities will back off a bit. Still seeing a
dissipating 18z cap and with the upper ridging pulling off to our
east, low pops for convection will continue. It does look like a
better chance of showers and tstms on Saturday as an upper
shortwave axis interacts with some deepening moisture. Will go
ahead and up pops into the 30-50 percent range, greatest chances
west. The pattern will then trend toward a little more upper and
mid level ridging on Sunday. Will go ahead and adhere to the isc
suggestion and go dry.

For the near term temps, heights are generally on the elevated
side and will go with above normal temps. West of Plateau, highs
mid to upper 80s, lows mid to upper 60s.

In the ext fcst, a continuation of favorable cape to cap ratios
is expected through the period. Any considerable shortwave and/or
frontal boundary interaction will hold off until mid week.
Thus, will include only 20 pops for early next week but values
will climb higher by Wednesday and Thursday. Both the euro and gfs
solutions send a weak boundary eastward across the area on
Thursday. Gfs looks a little more pronounce with the upper
troughing.

For the ext temps, values looking rather steady state. 850 mb temps
will continue around 16c or so. Values should continue to run about
5 to 6 degrees above normal. High temps should drop off a degree or
two by the tail end of the extended.

&&

.AVIATION...
18Z TAF DISCUSSION.

Convective complex to the north will push south into CKV and
possibly BNA by 19z and 20z, respectively. A gust front associated
with the initial line of thunderstorms may produce 25-30kt winds,
mainly at CKV. MVFR ceilings and MVFR/brief IFR visibilities will
accompany the storms. Behind the main line, may have rain showers
with embedded or vicinity thunderstorms and a southeasterly wind
for a couple of hours, and then will back off to VCSH thereafter.
Left CSV dry for now.

Overnight, not expecting much or any precipitation, but think
MVFR visibilities are possibly at CKV and CSV. Plan to update
CKV's TAF and include this mention later.

&&

.PRELIMINARY POINT TEMPS/POPS...
Nashville      67  88  67  84  65 /  20  20  20  40  20
Clarksville    66  86  66  81  64 /  30  30  30  50  10
Crossville     63  81  64  79  60 /  20  20  20  40  20
Columbia       66  86  67  83  64 /  20  20  20  40  10
Lawrenceburg   67  87  67  84  63 /  10  20  20  40  10
Waverly        66  85  66  80  65 /  30  20  30  50  10

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

DISCUSSION......21
AVIATION........17
Hazardous weather outlook, May 26, 1:10 PM CDT, 2 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
110 PM CDT THU MAY 26 2016

TNZ005>011-023>034-056>066-075-077>080-093>095-271815-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
110 PM CDT THU MAY 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE
TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND LAST
THROUGH THE EVENING HOURS...WITH THE MOST COVERAGE NEAREST THE
KENTUCKY/TENNESSEE BORDER. ANY STORMS THAT FORM WILL PRODUCE
TORRENTIAL RAINFALL...GUSTY WINDS AND SMALL HAIL. MINOR FLASH
FLOODING MAY BECOME A THREAT IF THUNDERSTORMS TRAIN OVER THE SAME
AREAS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ISOLATED THUNDERSTORMS WILL BE POSSIBLE FRIDAY AFTERNOON AND
EVENING...WITH A GREATER CHANCE ON SATURDAY. A FEW STORMS ON
SATURDAY COULD BE STRONG WITH GUSTY WINDS AND HAIL BEING THE MAIN
THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT INSTANCES OF HEAVY RAIN OR MINOR
FLOODING...AS WELL AS HAIL OR HIGH WINDS TO THE NATIONAL WEATHER
SERVICE IN NASHVILLE.

AL

In the hours before

Local storm report, May 26, 3:34 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
334 PM CDT THU MAY 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0333 PM     HAIL             2 SW KINGSTON SPRINGS   36.08N  87.13W
05/26/2016  E0.75 INCH       CHEATHAM           TN   TRAINED SPOTTER

            MOSTLY 1/2 INCH HAIL BUT A FEW STONES UP TO PENNY SIZE.

&&

EVENT NUMBER OHX1600521

JACKSON
Local storm report, May 26, 3:36 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
336 PM CDT THU MAY 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0329 PM     HAIL             3 NE CLARKSVILLE        36.59N  87.31W
05/26/2016  M0.70 INCH       MONTGOMERY         TN   AMATEUR RADIO

&&

EVENT NUMBER OHX1600522

JACKSON
Special weather statement, May 26, 3:37 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
337 PM CDT THU MAY 26 2016

TNZ005-023-262100-
STEWART TN-HOUSTON TN-
337 PM CDT THU MAY 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN STEWART AND CENTRAL
HOUSTON COUNTIES UNTIL 400 PM CDT...

AT 336 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR TENNESSEE RIDGE...OR 7 MILES SOUTHWEST OF ERIN...MOVING
NORTHEAST AT 20 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ERIN...TENNESSEE RIDGE...CUMBERLAND CITY AND HOUSTON COUNTY AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3626 8794 3628 8795 3647 8789 3638 8759
      3635 8759 3624 8774 3625 8780 3623 8784
      3625 8795
TIME...MOT...LOC 2036Z 209DEG 17KT 3627 8782

AL
Special weather statement, May 26, 3:40 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
340 PM CDT THU MAY 26 2016

TNZ026-027-262115-
DAVIDSON TN-CHEATHAM TN-
340 PM CDT THU MAY 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL DAVIDSON AND SOUTH
CENTRAL CHEATHAM COUNTIES UNTIL 415 PM CDT...

AT 339 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER KINGSTON SPRINGS...OR 13 MILES SOUTH OF ASHLAND CITY...MOVING
NORTHEAST AT 15 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM. DIME SIZE HAIL WAS REPORTED FROM A TRAINED SPOTTER JUST
SOUTHWEST OF KINGSTON SPRINGS.

LOCATIONS IMPACTED INCLUDE...
KINGSTON SPRINGS AND PEGRAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3612 8689 3600 8702 3601 8705 3604 8706
      3604 8711 3605 8717 3605 8718 3607 8718
      3607 8717 3611 8717 3622 8712
TIME...MOT...LOC 2039Z 219DEG 13KT 3608 8709

AL
Special weather statement, May 26, 3:42 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
342 PM CDT THU MAY 26 2016

TNZ005-262115-
STEWART TN-
342 PM CDT THU MAY 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN STEWART COUNTY UNTIL
415 PM CDT...

AT 342 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12
MILES NORTHWEST OF DOVER...MOVING EAST AT 20 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DOVER...BIG ROCK AND LAND BETWEEN THE LAKES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3666 8785 3663 8785 3663 8778 3653 8771
      3641 8803 3642 8804 3645 8806 3647 8805
      3649 8806 3652 8804 3656 8803 3668 8807
      3668 8802
TIME...MOT...LOC 2042Z 255DEG 18KT 3662 8798

AL
Special weather statement, May 26, 3:56 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
356 PM CDT THU MAY 26 2016

TNZ007-026-262130-
ROBERTSON TN-CHEATHAM TN-
356 PM CDT THU MAY 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ROBERTSON AND
NORTHEASTERN CHEATHAM COUNTIES UNTIL 430 PM CDT...

AT 356 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
COOPERTOWN...OR NEAR SPRINGFIELD...MOVING EAST AT 20 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD...GREENBRIER...COOPERTOWN...RIDGETOP...PLEASANT VIEW AND
CEDAR HILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3656 8678 3639 8676 3639 8678 3637 8679
      3636 8679 3635 8682 3637 8685 3638 8686
      3637 8686 3637 8688 3639 8689 3638 8691
      3635 8691 3637 8709 3655 8705
TIME...MOT...LOC 2056Z 269DEG 19KT 3644 8697

AL

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 3:10 PM CDTSpecial Weather StatementOHXRobertson50 min
May 26, 3:37 PM CDTSpecial Weather StatementOHXHouston23 min
May 26, 3:40 PM CDTSpecial Weather StatementOHXCheatham35 min
May 26, 3:42 PM CDTSpecial Weather StatementOHXStewart33 min
May 26, 3:46 PM CDTAreal Flood AdvisoryOHXRobertson3 hr
May 26, 3:56 PM CDTSpecial Weather StatementOHXRobertson34 min
May 26, 4:16 PM CDTSpecial Weather StatementOHXHouston44 min
May 26, 4:21 PM CDTSpecial Weather StatementOHXDavidson24 min
May 26, 4:26 PM CDTAreal Flood AdvisoryOHXSumner2 hr
May 26, 4:32 PM CDTAreal Flood AdvisoryOHXHouston, Humphreys118 min
May 26, 4:32 PM CDTSpecial Weather StatementOHXCheatham28 min
May 26, 4:42 PM CDTFlash Flood WarningOHXHouston, Humphreys2 hr
May 26, 4:45 PM CDTAreal Flood AdvisoryOHXRobertson2 hr
May 26, 4:51 PM CDTSpecial Weather StatementOHXOverton24 min
May 26, 4:57 PM CDTSpecial Weather StatementOHXCheatham48 min
May 26, 5:09 PM CDTSevere Thunderstorm WarningOHXDickson36 min
May 26, 5:16 PM CDTFlash Flood WarningOHXCheatham, Davidson, Dickson, Houston, Humphreys, Montgomery and 2 more3 hr

Nearby

Severe Thunderstorm Warnings in Tennessee, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.